# SDR DALA1136250121

- Difficulty date: May 24, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 69,477 hours, 32,456 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 311T145014
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON ACCESS PANEL NR 436AR CUTOUT REPAIRED PER PRI490910-14 REV.0 AND REV.1 DATED 28APR2011 1714HRS. PRI490910-14 REV.0 AND REV.1 COMPARED WITH ER/A490910-14 REV.0 DATED 20MAY2011 1327HRS FOUND IN COMPLIANCE.
